# SDR ASOA2015071313326

- Difficulty date: June 19, 2015
- Submitted: July 13, 2015
- Operation: Air carrier
- Aircraft: N720EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10115
- Aircraft time: 29,572 hours, 20,879 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 677-712
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT SIDE SEAT TRACK BS 677 - 712 FOUND CORRODED.  REPLACED THE SEAT TRACK IAW EC/TC REO 670-53-00-343 AND  INSTALLED IAW AMM 53-00-49-400-801-A03/000-801 A03.
